By Topic

On multiterminal single bend wirability

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hsu-Chun Yen ; Dept. of Electr. Eng., Nat. Taiwan Univ., Taipei, Taiwan

In a paper by Raghavan, Cohoon, and Sahni (see J. Algorithms, vol. 7, p. 232-57, 1986), the single layer single bend wirability problem has been shown to be solvable in polynomial time for two-terminal nets. In this paper, we investigate the problem for a slightly generalized model in which nets are allowed to have two or more terminals. We show that for multiterminal nets, the single bend wirability problem becomes NP-complete, even when all wires are `short' (i.e. of fixed length)

Published in:

Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions on  (Volume:13 ,  Issue: 6 )